# SDR CA050725012

- Difficulty date: June 30, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 30048000018
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, THE AIRCRAFT YAWED, ACCOMPANIED BY AN ENGINE TORQUE INDICTION OF ZERO.  THE CREW SHUT THE ENGINE DOWN IN FLIGHT.  THE ENGINE WAS THEN SUCCESSFULLY RE-STARTED.  THE AUTOFEATHER UNIT WAS SUBSEQUENTLY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
